# SDR IPXA10560399

- Difficulty date: May 13, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1198
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE SEAT TRACK INBD FLANGE IS CORRODED BS 1198, RBL 60, WL 208.  REPAIRED IAW ATS ER10-2758 FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
